Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I have lower stomach pain around the evening time everyday

lower stomach pain around the same time everyday, and other symptoms too Hello, I am 22 yrs old, and I eat healthy, and drink plenty of water. For the past 3 days, I have had debilitating pain in my lower stomach, and get headaches. I have lost my appetite, and when I eat (even when I dont eat), I get this acid burning sensation in my throat , and vomit. I know this sounds nasty, but even after I eat, there are no junks of food or anything, just pure dark acidic fluid. Along with that, It hurts to have bowel movements. I am also constipated( The pain i mentioned has nothing to do with the pain some people usually get by trying to go to the bathroom while constipated. it is a very different type of pain) . The pain in my stomach usually occurs around the same time everyday. It feels as if my stomach is fine in the morning, but towards the end of the day, the pain starts to kick in
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  1454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
The complaints you are mentioning are indicative of hyperacidity with indigestion. Have chitrak vati with soot shekhar ras and lavan bhaskar chran with punarnava kshar in it.
Answered: Sun, 13 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Welcome to Healthcare Magic Forum,
You have not mentioned your height and weight? Have you tried any medicine? Anyways, You can take Tab. Pantocid 40mg once daily on empty stomach half hour before breakfast for 2 weeks. Whenever the pain is severe take Cap. Spasmo Proxyvon, after food. If you are overweight, reduce your weight by regular exercising and avoiding spicy foods. Drink plenty of water. Take Care.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions